U.S. doctors online nowAsk doctors free
Okatie, SC
A 37-year-old male asked:

i take naproxen and one of the side effects listed is heart attack. is this related to recommended use oror abusing the product and not following the regiments.thank you for any and all help with this question.

1 doctor answer4 doctors weighed in
Dr. Paul Grin
Dr. Paul Grin answered
Pain Management 36 years experience
Extended period: A recent study suggested patients taking naproxen for an extended period of time might also have a greater incidence of a cardiovascular event.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 27, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.